Affordable Access

Access to the full text

On the Complete 2-Dimensional λ-Translators with a Second Fundamental form of Constant Length

Authors
  • Li, Xingxiao1
  • Qiao, Ruina1
  • Liu, Yangyang1
  • 1 Henan Normal University, Xinxiang, 453007, China , Xinxiang (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Oct 10, 2020
Volume
40
Issue
6
Pages
1897–1914
Identifiers
DOI: 10.1007/s10473-020-0618-3
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this article we study the two-dimensional complete λ-translators immersed in the Euclidean space ℝ3 and Minkovski space ℝ13. We obtain two classification theorems: one for two-dimensional complete λ-translators x: M2 → ℝ3 and one for two-dimensional complete space-like λ-translators x: M2 → ℝ13, with a second fundamental form of constant length.

Report this publication

Statistics

Seen <100 times